Belfast Telegraph

Home News UK

Teen Gemma suffers two strokes after taking Pill

A girl of 15 has suffered two strokes after taking the Pill to ease period cramps, it has emerged in a shocking revelation which comes amid news that girls as young as 13 could be given the contraceptive without seeing a doctor.

Gemma Hill from Leicester collapsed and began vomitting weeks after taking the pill and just four days later suffered a stroke caused by a clot on her brain.

The girl, now 17, underwent two months of intensive therapy after the first stroke left her unable to walk and badly impaired her speech, memory and sight.

Just two months later Gemma suffered another stroke which doctors have admitted could have been caused by the Pill. Makers Bayer Healthcare admitted blood clot risks were “slightly increased by women” taking the pill “compared with non-users”.

Belfast Telegraph

Popular

From Belfast Telegraph